Alert archive / Arizona / Wind Advisories in 2022

Wind Advisory 22, NWS Flagstaff, AZ

May 9, 2022Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at May 9, 2022, 2:40 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at May 10, 2022, 10:00 AM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
May 9, 2022, 2:40 PM MST (21:40 UTC)
In effect from
May 10, 2022, 10:00 AM MST
Expired
May 10, 2022, 8:00 PM MST
In force
10 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2022-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2022-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 400 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1659 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
400 m²/s²
0-3 km storm-relative helicity
593 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

534 
WWUS75 KFGZ 092140
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
240 PM MST Mon May 9 2022

AZZ004-006-007-009>016-039-040-100300-
/O.NEW.KFGZ.WI.Y.0022.220510T1700Z-220511T0300Z/
/O.CON.KFGZ.WI.Y.0021.000000T0000Z-220510T0300Z/
Kaibab Plateau-Grand Canyon Country-Coconino Plateau-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Jacob Lake, Fredonia, 
Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, 
Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, 
Wupatki N.M., Tuba City, Winslow, Holbrook, Snowflake, St. Johns,
Springerville, Flagstaff, Williams, Munds Park, Heber, 
Happy Jack, Forest Lakes, Navajo N.M., Dilkon, and Kykotsmovi
240 PM MST Mon May 9 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts from 40 to 50 mph
  decreasing this evening. Southwest winds 15 to 25 mph with gusts
  from 40 to 45 mph resuming after 10 AM MST Tuesday.

* WHERE...Much of northern Arizona from the Kaibab Plateau and the
  Mogollon Rim, to points north, northeast and east.

* WHEN...Until 8 PM MST this evening and resuming from 10 AM MST
  to 8 PM MST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

* ADDITIONAL DETAILS...Areas of blowing dust and sand possible
  north of the Mogollon Rim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ017-100300-
/O.CON.KFGZ.WI.Y.0021.000000T0000Z-220510T0300Z/
White Mountains-
Including the cities of Show Low, Greer, and Pinetop
240 PM MST Mon May 9 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts from 40 to 50 mph.

* WHERE...North facing slopes of the White Mountains.

* WHEN...Until 8 PM MST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff
4 follow-up statements
501 
WWUS75 KFGZ 100251
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
751 PM MST Mon May 9 2022

AZZ004-006-007-009>016-039-040-101800-
/O.EXP.KFGZ.WI.Y.0021.000000T0000Z-220510T0300Z/
/O.CON.KFGZ.WI.Y.0022.220510T1700Z-220511T0300Z/
Kaibab Plateau-Grand Canyon Country-Coconino Plateau-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Jacob Lake, Fredonia, 
Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, 
Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, 
Wupatki N.M., Tuba City, Winslow, Holbrook, Snowflake, St. Johns,
Springerville, Flagstaff, Williams, Munds Park, Heber, 
Happy Jack, Forest Lakes, Navajo N.M., Dilkon, and Kykotsmovi
751 PM MST Mon May 9 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
TUESDAY...
...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Much of northern Arizona from the Kaibab Plateau and 
  the Mogollon Rim, to points north, northeast and east.

* WHEN...From 10 AM to 8 PM MST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Areas of blowing dust and sand are possible
  north of the Mogollon Rim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ017-100400-
/O.EXP.KFGZ.WI.Y.0021.000000T0000Z-220510T0300Z/
White Mountains-
Including the cities of Show Low, Greer, and Pinetop
751 PM MST Mon May 9 2022

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

The Wind Advisory will expire at 8 PM MST. Winds will gradually 
diminish overnight.

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff
390 
WWUS75 KFGZ 100943
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
243 AM MST Tue May 10 2022

AZZ004-006-007-009>016-039-040-110300-
/O.NEW.KFGZ.WI.Y.0023.220511T1700Z-220512T0200Z/
/O.CON.KFGZ.WI.Y.0022.220510T1700Z-220511T0300Z/
Kaibab Plateau-Grand Canyon Country-Coconino Plateau-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Jacob Lake, Fredonia, 
Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, 
Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, 
Wupatki N.M., Tuba City, Winslow, Holbrook, Snowflake, St. Johns,
Springerville, Flagstaff, Williams, Munds Park, Heber, 
Happy Jack, Forest Lakes, Navajo N.M., Dilkon, and Kykotsmovi
243 AM MST Tue May 10 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MST THIS EVENING (11 AM TO 9 PM MDT)...

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM MST WEDNESDAY
(11 AM TO 8 PM MDT WEDNESDAY)...

* WHAT...For the Wind Advisory today, southwest winds 20 to 30 mph
  with gusts up to 45 mph. For the second Wind Advisory on
  Wednesday, southwest winds 25 to 35 mph with gusts from 45 to 55
  mph expected.

* WHERE...Most of northern Arizona along and north of the Mogollon
  Rim.

* WHEN...For the first Wind Advisory, from 10 AM this morning to 8
  PM MST this evening (11 AM to 9 PM MDT). For the second Wind
  Advisory, from 10 AM to 7 PM MST Wednesday (11 AM to 8 PM MDT
  Wednesday).

* IMPACTS...Gusty winds could blow around unsecured objects. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Areas of blowing dust and sand with 
  reduced visibility are possible across northeastern Arizona, 
  especially on Wednesday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ005-008-017-037-038-110300-
/O.NEW.KFGZ.WI.Y.0023.220511T1700Z-220512T0200Z/
Marble and Glen Canyons-Yavapai County Mountains-White Mountains-
Yavapai County Valleys and Basins-Oak Creek and Sycamore Canyons-
Including the cities of Page, Lees Ferry, Prescott, Seligman, 
Ash Fork, Show Low, Greer, Pinetop, Cottonwood, Camp Verde, 
Cordes Junction, Bagdad, and Sedona
243 AM MST Tue May 10 2022

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM MST WEDNESDAY (11 AM
TO 8 PM MDT WEDNESDAY)...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Marble and Glen Canyons, Yavapai County, Oak Creek and
  Sycamore Canyons, and the White Mountains.

* WHEN...From 10 AM to 7 PM MST Wednesday (11 AM to 8 PM MDT
  Wednesday).

* IMPACTS...Gusty winds could blow around unsecured objects. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Areas of blowing dust and sand with reduced
  visibility are possible in the lower elevations, especially on 
  Wednesday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff
565 
WWUS75 KFGZ 101958
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
1258 PM MST Tue May 10 2022

AZZ004-006-007-009>016-039-040-120200-
/O.CON.KFGZ.WI.Y.0022.000000T0000Z-220511T0300Z/
/O.CON.KFGZ.WI.Y.0023.220511T1700Z-220512T0200Z/
Kaibab Plateau-Grand Canyon Country-Coconino Plateau-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Jacob Lake, Fredonia, 
Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, 
Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, 
Wupatki N.M., Tuba City, Winslow, Holbrook, Snowflake, St. Johns,
Springerville, Flagstaff, Williams, Munds Park, Heber, 
Happy Jack, Forest Lakes, Navajo N.M., Dilkon, and Kykotsmovi
1258 PM MST Tue May 10 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST (9 PM MDT) THIS
EVENING...

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM MST
WEDNESDAY (11 AM TO 8 PM MDT WEDNESDAY)...

* WHAT...For the Wind Advisory today, southwest winds 20 to 30 mph
  with gusts up to 45 mph. For the second Wind Advisory on Wednesday,
  southwest winds 25 to 35 mph with gusts from 45 to 55 mph 
  expected.

* WHERE...Most of northern Arizona along and north of the 
  Mogollon Rim.

* WHEN...For the first Wind Advisory, from now to 8 PM MST this
  evening (9 PM MDT). For the second Wind Advisory, from 10 AM to
  7 PM MST Wednesday (11 AM to 8 PM MDT Wednesday).

* IMPACTS...Gusty winds could blow around unsecured objects. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Areas of blowing dust and sand with 
  reduced visibility are possible across northeastern Arizona, 
  especially on Wednesday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ005-008-017-037-038-120200-
/O.CON.KFGZ.WI.Y.0023.220511T1700Z-220512T0200Z/
Marble and Glen Canyons-Yavapai County Mountains-White Mountains-
Yavapai County Valleys and Basins-Oak Creek and Sycamore Canyons-
Including the cities of Page, Lees Ferry, Prescott, Seligman, 
Ash Fork, Show Low, Greer, Pinetop, Cottonwood, Camp Verde, 
Cordes Junction, Bagdad, and Sedona
1258 PM MST Tue May 10 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM MST
WEDNESDAY (11 AM TO 8 PM MDT WEDNESDAY)...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Marble and Glen Canyons, Yavapai County, Oak Creek and 
  Sycamore Canyons, and the White Mountains.

* WHEN...From 10 AM to 7 PM MST Wednesday (11 AM to 8 PM MDT 
  Wednesday).

* IMPACTS...Gusty winds could blow around unsecured objects. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Areas of blowing dust and sand with 
  reduced visibility are possible in the lower elevations, 
  especially on Wednesday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff
997 
WWUS75 KFGZ 110257
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
757 PM MST Tue May 10 2022

AZZ004-006-007-009>016-039-040-120200-
/O.EXP.KFGZ.WI.Y.0022.000000T0000Z-220511T0300Z/
/O.CON.KFGZ.WI.Y.0023.220511T1700Z-220512T0200Z/
Kaibab Plateau-Grand Canyon Country-Coconino Plateau-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Jacob Lake, Fredonia, 
Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, 
Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, 
Wupatki N.M., Tuba City, Winslow, Holbrook, Snowflake, St. Johns,
Springerville, Flagstaff, Williams, Munds Park, Heber, 
Happy Jack, Forest Lakes, Navajo N.M., Dilkon, and Kykotsmovi
757 PM MST Tue May 10 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM MST
WEDNESDAY (11 AM TO 8 PM MDT WEDNESDAY)... 
...WIND ADVISORY WILL EXPIRE AT 8 PM MST (9 PM MDT) THIS 
EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45-55 mph
  expected. 

* WHERE...Most of northern Arizona along and north of the 
  Mogollon Rim.

* WHEN...From 10 AM to 7 PM MST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Areas of blowing dust and sand with reduced
  visibility are possible across northeastern Arizona, especially
  on Wednesday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ005-008-017-037-038-120200-
/O.CON.KFGZ.WI.Y.0023.220511T1700Z-220512T0200Z/
Marble and Glen Canyons-Yavapai County Mountains-White Mountains-
Yavapai County Valleys and Basins-Oak Creek and Sycamore Canyons-
Including the cities of Page, Lees Ferry, Prescott, Seligman, 
Ash Fork, Show Low, Greer, Pinetop, Cottonwood, Camp Verde, 
Cordes Junction, Bagdad, and Sedona
757 PM MST Tue May 10 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM MST
WEDNESDAY (11 AM TO 8 PM MDT WEDNESDAY)...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45-50 mph 
  expected.

* WHERE...Marble and Glen Canyons, Yavapai County, Oak Creek and 
  Sycamore Canyons, and the White Mountains.

* WHEN...From 10 AM to 7 PM MST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Areas of blowing dust and sand with 
  reduced visibility are possible in the lower elevations, 
  especially on Wednesday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at May 9, 9:45 AM MST, 4 hours 55 minutes earlier.

Area forecast discussion, May 9, 9:45 AM MST, 4 hours 55 minutes before
Area Forecast Discussion
National Weather Service Flagstaff AZ
945 AM MST Mon May 9 2022

.SYNOPSIS...Strong southwest winds and low humidity will produce
critical fire weather conditions again today for much of northern
Arizona. Expect a bit less wind Tuesday, with winds ramping again
on Wednesday. A warming trend arrives Thursday, with summer-like
temperatures and less wind heading into the weekend.

&&

.DISCUSSION...Arizona remains on the windy side of a long-wave
trough today, with some areas already reaching into Wind Advisory
criteria this morning. Gradients remain strong enough to produce
widespread Rad Flag and Wind Advisory weather along and to the
northeast of the Kaibab-Mogollon-White crescent.

Gradients relax a bit Tuesday as the final s/wv drops into the mean
trough position and then briefly closes off near San Francisco. Most
areas should stay away from headline issuance, but it will be very
close north of the Mogollon Rim.

On Wednesday, the aforementioned s/wv ejects eastward and lifts out
through southern Nevada/southern Utah. This is a windy trajectory
for Arizona and we fully expect that headlines will be needed once
again. In fact, conditions on Wednesday should equal or exceed what
we will see this afternoon.

Behind this s/wv, gradients relax dramatically and hghts begin to
rise heading into next weekend. Hght rises peak on Sunday, which
should be the warmest day so far this year.

All products look good and the forecast is on track. No short term
updates needed this morning.

&&

.AVIATION...For the 18Z TAF package...VFR conditions persist for
the next 24 hours with a mostly clear sky. Expect gusty southwest
winds of 35-40 kts this afternoon, decreasing after 02Z. Areas of
blowing dust are possible for KPGA & KINW during this time. Lighter
southerly breezes likely overnight with FEW-SCT high cloud cover.
Aviation discussion not updated for TAF amendments.

&&

.FIRE WEATHER...Expect another round of gusty southwest winds from
35-45 mph today, with critical fire weather conditions developing
over much of northern Arizona along and north of the Mogollon Rim. A
slight decrease in winds is expected on Tuesday, but low RH and
breezy conditions will bring near critical fire weather conditions
to the area.

Wednesday through Friday...Stronger southwest winds will return on
Wednesday, with very low RH. This will result in widespread critical
fire weather conditions. Much lighter west-northwest winds are
forecast on Thursday and Friday, with dry conditions and warm
temperatures continuing.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...

Red Flag Warning from 10 AM this morning to 8 PM MST this evening
for AZZ104-106-107-109>117-139-140.

Wind Advisory from 10 AM this morning to 8 PM MST this evening
for AZZ004-006-007-009>017-039-040.

&&

PUBLIC...Peterson
AVIATION...LaGuardia
FIRE WEATHER...BAK/LaGuardia

For Northern Arizona weather information visit
weather.gov/flagstaff

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 2:26 PM MSTRed Flag WarningFGZApache, Coconino, Navajo30 hr

Nearby

Wind Advisories in Arizona, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.